# SDR FDEA201103010802

- Difficulty date: March 1, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 51,960 hours, 17,177 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 2024T3032T
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER T/E FIXED PANEL 1EA SUPPORT ANGLE GOT CRACKED AT NR 4 SPOILER OTBD   HINGE.  REMOVED DAMAGED ANGLE AND MADE REPAIR PART OF ANGLE IAW DWG A57240194 PN A57240194201.  INSTALLED NEW PART OF ANGLE WITH FASTENERS IAW AB6 SRM 57-51-11   AND 51-72-10.
